MathSciNet Relay Station
MathSciNet bibliographic data
MR2151761 (2006d:34075) 34C11 (34C15 37J05)
Fabry, Christian; Fonda, Alessandro Unbounded motions of perturbed isochronous Hamiltonian systems at resonance. Adv. Nonlinear Stud. 5 (2005), no. 3, 351–373.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement